Alert archive / Oregon / High Wind Warnings in 2010

High Wind Warning 25, NWS Medford, OR

April 4, 2010Coos County, Curry County, Douglas County, Oregon

NWS Medford, OR issued this high wind warning at Apr 4, 2010, 3:31 AM PDT for Coos County, Curry County, Douglas County, Oregon. It took effect at Apr 4, 2010, 8:00 AM PDT. It was in force for 7 hr. 3 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 4, 2010, 3:31 AM PDT (10:31 UTC)
In effect from
Apr 4, 2010, 8:00 AM PDT
Expired
Apr 4, 2010, 2:50 PM PDT
In force
7 hr
Issued by
NWS Medford, OR

Counties Coos County, OR, Curry County, OR, Douglas County, OR

The radar

The Medford radar (KMAX), 135 km from the middle of the area, began a volume at 10:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 4, 10:32 AM PDTHEAVY RAIN 0.9Ssw Port Orford, ORSINCE MIDNIGHT
Apr 4, 12:48 PM PDTSNOW 04 Ne Gold Beach, ORSNOW FALL WITH NO ACCUMULATION
Apr 4, 1:21 PM PDTHEAVY RAIN 1N Langlois, ORSINCE 7 AM. NO SNOW FALL BUT DID HAVE PEA SIZE HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 00:00Z, 10.5 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 00:00Z on 2010-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 64 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 00:00Z on 2010-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
64 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
990 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

895 
WWUS76 KMFR 041031
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
331 AM PDT SUN APR 4 2010

ORZ021-022-042000-
/O.UPG.KMFR.HW.A.0011.100404T1500Z-100404T2200Z/
/O.NEW.KMFR.HW.W.0025.100404T1500Z-100404T2200Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
331 AM PDT SUN APR 4 2010

...HIGH WIND WARNING IN EFFECT FROM 8 AM THIS MORNING TO 3 PM PDT
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 3 PM PDT
THIS AFTERNOON. THE HIGH WIND WATCH HAS BEEN UPGRADED.

* TIMING: THIS MORNING THROUGH THIS AFTERNOON. WINDS WILL REACH PEAK
  SPEEDS EARLY IN THE AFTERNOON.

* WINDS: SOUTH TO SOUTHEAST INCREASING TO 25 TO 40 MPH WITH GUSTS
  TO 60 MPH.

* IMPACTS: WINDS WILL BE STRONGEST FROM CAPE BLANCO SOUTHWARD.
  DANGEROUS DRIVING CONDITIONS IN EXPOSED AREAS FOR HIGH PROFILE
  VEHICLES. POSSIBLE POWER DISRUPTIONS DUE TO DOWNED TREES AND
  POWER LINES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE
IMPACTED, ESPECIALLY FOR HIGH-PROFILE VEHICLES.

&&

$$

ORZ026-042000-
/O.CON.KMFR.WI.Y.0022.100404T1500Z-100405T0000Z/
JACKSON COUNTY-
INCLUDING THE CITIES OF...MEDFORD...ASHLAND
331 AM PDT SUN APR 4 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 5 PM
PDT THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 5 PM
PDT THIS AFTERNOON. 

* TIMING: DEVELOPING ACROSS THE ASHLAND AREA DURING THE EARLY
  MORNING HOURS AND SPREADING TO LOWER ELEVATIONS OF THE ROGUE
  VALLEY THROUGH EARLY AFTERNOON. WINDS WILL BE STRONGEST LATE IN
  THE AFTERNOON.

* WINDS: INCREASING TO SOUTHEAST 15 TO 30 MPH. GUSTS AS HIGH AS
  45 MPH POSSIBLE ABOVE 2000 FEET.

* IMPACTS: GENERAL INCONVENIENCE TO OUTDOOR ACTIVITIES BUT 
  POTENTIAL FOR DIFFICULTY DRIVING HIGH PROFILE VEHICLES...AND 
  SOME MINOR TREE DAMAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH ARE EXPECTED
WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

DW
2 follow-up statements
486 
WWUS76 KMFR 041942
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1242 PM PDT SUN APR 4 2010

ORZ021-022-042200-
/O.CON.KMFR.HW.W.0025.000000T0000Z-100404T2200Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
1242 PM PDT SUN APR 4 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON. 

* TIMING: THIS MORNING THROUGH THIS AFTERNOON. WINDS WILL REACH 
  PEAK SPEEDS EARLY IN THE AFTERNOON. 

* WINDS: SOUTH TO SOUTHEAST INCREASING TO 25 TO 40 MPH WITH 
  GUSTS TO 60 MPH. 

* IMPACTS: WINDS WILL BE STRONGEST FROM CAPE BLANCO SOUTHWARD. 
  DANGEROUS DRIVING CONDITIONS IN EXPOSED AREAS FOR HIGH PROFILE 
  VEHICLES. POSSIBLE POWER DISRUPTIONS DUE TO DOWNED TREES AND 
  POWER LINES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE
IMPACTED... ESPECIALLY FOR HIGH-PROFILE VEHICLES.

&&

$$

ORZ026-050000-
/O.CON.KMFR.WI.Y.0022.000000T0000Z-100405T0000Z/
JACKSON COUNTY-
INCLUDING THE CITIES OF...MEDFORD...ASHLAND
1242 PM PDT SUN APR 4 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. 

* TIMING: DEVELOPING ACROSS THE ASHLAND AREA DURING THE EARLY 
  MORNING HOURS AND SPREADING TO LOWER ELEVATIONS OF THE ROGUE 
  VALLEY THROUGH EARLY AFTERNOON. WINDS WILL BE STRONGEST LATE 
  IN THE AFTERNOON. 

* WINDS: INCREASING TO SOUTHEAST 15 TO 30 MPH. GUSTS AS HIGH AS 
  45 MPH POSSIBLE ABOVE 2000 FEET. 

* IMPACTS: GENERAL INCONVENIENCE TO OUTDOOR ACTIVITIES BUT 
  POTENTIAL FOR DIFFICULTY DRIVING HIGH PROFILE VEHICLES...AND 
  SOME MINOR TREE DAMAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH ARE EXPECTED
WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

SVEN
177 
WWUS76 KMFR 042150
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
250 PM PDT SUN APR 4 2010


ORZ021-022-042300-
/O.CAN.KMFR.HW.W.0025.000000T0000Z-100404T2200Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
250 PM PDT SUN APR 4 2010

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE HIGH
WIND WARNING. 

SOUTH WINDS OF 15 TO 35 MPH WILL CONTINUE THROUGH THE EVENING.

$$

ORZ026-042300-
/O.CAN.KMFR.WI.Y.0022.000000T0000Z-100405T0000Z/
JACKSON COUNTY-
INCLUDING THE CITIES OF...MEDFORD...ASHLAND
250 PM PDT SUN APR 4 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE WIND
ADVISORY. 

SOUTH WINDS OF 10 TO 20 MPH WILL BEGIN AGAIN THIS AFTERNOON...SLOWLY
DIMINISHING TONIGHT.

$$

SVEN

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this high wind warning went out at Apr 3, 9:30 PM PDT, 6 hours 1 minute earlier.

Area forecast discussion, Apr 3, 9:30 PM PDT, 6 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
930 PM PDT SAT APR 3 2010

.UPDATE...KMAX STILL SHOWING SOME LIGHT SHOWER ACTIVITY ONGOING
IN DIFFLUENT SOUTH FLOW IN ADVANCE THE APPROACHING OFFSHORE LOW.
NOTHING SHOCKING IN FIRST LOOK AT THE 00Z MODEL DATA...EXCEPT THE
NAM12 IS DEFINING A SURFACE LOW DEVELOPING ALONG A WAVE WHICH IS
FORECAST TO SHOOT INSIDE OF 130W AND UP THE SOUTHERN OREGON
NEARSHORE WATERS SUNDAY MORNING. THE WAVE LOOKS REASONABLE
CONSIDERING IT'S ORIGINS ARE AT THE NOSE OF THE 150+ KT JET CORE
DIVING ACROSS THE FRONTAL BOUNDARY OUT BETWEEN 130 AND 140W JUST
SOUTH OF 40N. IR SATELLITE SHOWS ENHANCEMENT IN THIS REGION. IF
THE WAVE PANS OUT LIKE THE NAM SUGGESTS WE SHOULD HAVE MORE WIND
ACROSS PORTIONS OF THE REGION THAN IS CURRENTLY ADVERTISED...
NAMELY THE SOUTH COAST AND THE ROGUE VALLEY. WE'VE MADE SOME MINOR
CHANGES TO THE WIND FORECAST ACROSS THE COASTAL WATERS AND IN THE
JACKSON AND CENTRAL SISKIYOU AREAS WHICH WILL INCLUDE A HIGH WIND
WATCH FOR THE COAST AND A WIND ADVISORY FOR JACKSON COUNTY.
CONSIDERING THE WIND FORECAST IN ADDITION TO LATEST NAM12
CONSISTENCY IN MORE PRECIP ACROSS THE SHASTA AREA...NIGHT SHIFT
WILL BE CONSIDERING SOME POTENTIAL ENHANCEMENTS TO THE SNOW
HEADLINES THERE FOR EASTER SUNDAY. STAVISH

&&

.AVIATION...VFR WEATHER TONIGHT WILL TRANSITION TO MVFR IN
SISKIYOU COUNTY AND THE COAST RANGE DURING SUNDAY MORNING. SOME
LOW LEVEL WIND SHEAR IS LIKELY ACROSS THE COAST AS SOUTH WINDS
RAMP UP 12-20Z WITH A COLD FRONT. INCREASING IFR CONDITIONS NEAR
MOUNT SHASTA IN SNOW AFTER 15Z CONTINUING THROUGH AFTERNOON.
INLAND HIGHER TERRAIN IN SW OREGON AND SOUTH CENTRAL OREGON WILL
BECOME OBSCURED LATE AFTERNOON THROUGH EVENING AS COLD FRONT
SWEEPS IN WITH MVFR BASES AND WIDESPREAD RAIN AND SNOW SHOWERS
THROUGH THE NIGHT.

&&

.PREV DISCUSSION... /ISSUED 234 PM PDT SAT APR 3 2010/
DISCUSSION...STILL SOME WIDELY SCATTERED SHOWERS ACROSS THE
FORECAST AREA THIS AFTERNOON AS THE AIR MASS REMAINS MOIST AND
UNSTABLE. NEXT UPPER LEVEL TROUGH AND ASSOCIATED COLD FRONT IS
MOVING RAPIDLY EAST OFFSHORE AND WILL REACH THE COAST NEAR SUNRISE
SUNDAY AND MOVE ACROSS OUR AREA DURING THE DAY. LOW SNOW LEVELS
WILL ACCOMPANY THIS SYSTEM...PARTICULARLY IS WE GET SOME BRIEF
CLEARING TONIGHT. IN THAT CASE SNOW LEVELS COULD BE RUNNING AROUND
1500 FEET SUNDAY MORNING. THIS COLD FRONT WILL BRING GALE FORCE
WINDS TO OUR MARINE WATERS. WITH THE TROUGH BECOMING NEGATIVELY
TILTED AND THE MAIN ENERGY MOVING ONSHORE JUST SOUTH OF OUR AREA
COASTAL WINDS SHOULD REMAIN BELOW WARNING CRITERIA. GUSTY WINDS
WILL DEVELOP IN THE SHASTA VALLEY AND REACH ADVISORY CRITERIA
SUNDAY. SNOW WILL BE THE BIGGEST ISSUE WITH THIS SYSTEM. WITH THE
SYSTEM STRONGEST TO THE SOUTH AND SNOW LEVELS AT AROUND 2000
FEET... WINTER WEATHER ADVISORIES FOR SNOW HAVE BEEN HOISTED FOR
ALMOST ALL OF SISKIYOU COUNTY. WILL HAVE TO MONITOR THE MOUNT
SHASTA AREA AS SNOWFALL THERE COULD REQUIRE AN UPGRADE TO A WINTER
STORM WARNING SUNDAY NIGHT.

COLD TROUGH CONTINUES OVER THE REGION MONDAY WITH THE SNOW LEVELS
HOVERING AROUND 2000 TO 2500 FEET IN THE WIDESPREAD SHOWER
ACTIVITY. DAYTIME TEMPERATURES WILL BE RUNNING 10-15 DEGREES BELOW
NORMAL. THE TROUGH MOVES OFF TO THE EAST TUESDAY WITH SHOWERS
ENDING AND THE AIR MASS WARMING. BY WEDNESDAY AN UPPER LEVEL RIDGE
DEVELOPS OVER THE FORECAST AREA WITH TEMPERATURES RETURNING TO
NORMAL OR SLIGHTLY WARMER AND SKIES SHOWING AT LEAST PARTIAL
CLEARING.

MODEL GUIDANCE IS FAIRLY CONSISTENT IN SHOWING ANOTHER UPPER
TROUGH DEVELOPING OVER THE AREA THURSDAY AND CONTINUING ON INTO
NEXT WEEKEND.

AVIATION...MOUNTAINS CONTINUE TO BE OBSCURED IN CUMULUS
CLOUDINESS. A CLEARING TREND SHOULD COMMENCE THIS EVENING. A
MIXTURE OF MVFR CONDITIONS IN SHOWERS AND VFR CONDITIONS OUTSIDE
OF SHOWERS IS PREVALENT ACROSS VALLEY AREAS. CONDITIONS SHOULD
BECOME VFR VALLEYS AS SHOWERS END THIS EVENING.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH SURF ADVISORY UNTIL 11 PM PDT THIS EVENING FOR ORZ021-022.
     HIGH SURF ADVISORY FROM 5 PM SUNDAY TO 11 PM PDT MONDAY FOR
     ORZ021-022.
     HIGH WIND WATCH FROM 8 AM PDT SUNDAY THROUGH SUNDAY AFTERNOON
     FOR ORZ021-022.
     WIND ADVISORY FROM 8 AM TO 5 PM PDT SUNDAY FOR ORZ026.

CA...WINTER WEATHER ADVISORY FROM 11 AM SUNDAY TO 11 AM PDT MONDAY
     ABOVE 2000 FEET FOR CAZ080.
     WINTER WEATHER ADVISORY FROM 11 AM SUNDAY TO 11 AM PDT MONDAY
     FOR CAZ082-083.
     WINTER WEATHER ADVISORY FROM 8 AM SUNDAY TO 11 AM PDT MONDAY FOR
     CAZ081.

PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR WINDS UNTIL 5 AM
     PDT SUNDAY FOR PZZ350-356-370-376.
     GALE WARNING FROM 5 AM TO 5 PM PDT SUNDAY FOR PZZ350-356-370-376.
     HAZARDOUS SEAS WARNING UNTIL 5 PM PDT SUNDAY FOR
     PZZ350-356-370-376.
Hazardous weather outlook, Apr 3, 4:18 PM PDT, 11 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
418 PM PDT SAT APR 3 2010

ORZ022-041200-
CURRY COUNTY COAST-
418 PM PDT SAT APR 3 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TONIGHT

A HIGH SURF ADVISORY IS IN EFFECT UNTIL 11 PM PST. SEE WEATHER
MESSAGE FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A HIGH SURF ADVISORY IS IN EFFECT FROM 5 PM PDT SUNDAY TO 11 PM
PDT MONDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ081-041200-
CENTRAL SISKIYOU COUNTY-
418 PM PDT SAT APR 3 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TONIGHT

NO SIGNIFICANT WEATHER IS EXPECTED FOR THE REST OF SATURDAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A WINTER WEATHER ADVISORY FOR SNOW IS IN EFFECT FROM 8 AM PDT
SUNDAY TO 11 AM PDT MONDAY. SEE WEATHER MESSAGE FOR SPECIFIC
DETAILS.

A WIND ADVISORY IS IN EFFECT FROM 8 AM PDT SUNDAY TO 5 PM PDT SUNDAY.
SEE WEATHER MESSAGE FOR SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ082-083-041200-
SOUTH CENTRAL SISKIYOU COUNTY-
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY-
418 PM PDT SAT APR 3 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TONIGHT

NO SIGNIFICANT WEATHER IS EXPECTED FOR THE REST OF SATURDAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A WINTER WEATHER ADVISORY FOR SNOW IS IN EFFECT FROM 11 AM PDT
SUNDAY TO 11 AM PDT MONDAY. SEE WEATHER MESSAGE FOR SPECIFIC
DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ080-041200-
WESTERN SISKIYOU COUNTY-
418 PM PDT SAT APR 3 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TONIGHT

NO SIGNIFICANT WEATHER IS EXPECTED FOR THE REST OF SATURDAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A WINTER WEATHER ADVISORY FOR SNOW FOR ELEVATIONS ABOVE 2000 FEET
IS IN EFFECT FROM 11 AM PDT SUNDAY TO 11 AM PDT MONDAY. SEE
WEATHER MESSAGE FOR SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ021-041200-
SOUTH CENTRAL OREGON COAST-
418 PM PDT SAT APR 3 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TONIGHT

A HIGH SURF ADVISORY IS IN EFFECT UNTIL 11 PM PDT. SEE WEATHER
MESSAGE FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A HIGH SURF ADVISORY IS IN EFFECT FROM 5 PM PDT SUNDAY TO 11 PM PDT
MONDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

SUGDEN

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 9:50 PM PDTHigh Wind WatchMFRCoos, Curry, Douglas6 hr
Apr 3, 9:50 PM PDTWind AdvisoryMFRJackson17 hr
Apr 4, 4:08 AM PDTWinter Storm WarningMFRCurry, Josephine23 hr
Apr 4, 3:53 PM PDTSmall Craft Advisory for WindsMFR31 hr

Nearby

High Wind Warnings in Oregon, 2010Every high wind warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.